# SDR MASA200601840

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,072 hours, 14,965 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6150 COS - CREW REPORTED A FLIGHT SPOILER CAUTION MESSAGE.  CONTRACT MAINTENANCE RESET THE SYSTEM.
